# SDR 05FDEA01983

- Difficulty date: July 18, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN DECK AFT FUSELAGE FRAME AT STA 1641, BETWEEN LONGERONS L12 AND L13 FOUND WITH DENT. REPAIRED PER SRM 53-30-00 VOLUME I FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
